Journal article icon

Journal article

Hyper-Hermitian metrics with symmetry

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF GEOMETRY AND PHYSICS
Volume:
25
Issue:
3-4
Pages:
291-304
Publication date:
1998-05-05
DOI:
ISSN:
0393-0440
URN:
uuid:6d6957e1-2111-4409-b8bc-57cf05acf1c4
Source identifiers:
5606
Local pid:
pubs:5606

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP